# SDR ASAA2019030228441

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 35,518 hours, 12,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR SLIDE EMERGENCY LIGHT INOP. GROUNDED - YES. RE-LAMPED LT AFT DOOR SLIDE EMERGENCY LIGHT REF AMM 33-51-04-960-801OPS CHECK GOOD.
